Elementary divisors in von Neumann rings

Halperin, Israel: Elementary divisors in von Neumann rings. Acta scientiarum mathematicarum, (24) 1-2. pp. 1-19. (1963)

[img] Cikk, tanulmány, mű
math_024_fasc_001_002_001-019.pdf

Download (7MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1963
Volume: 24
Number: 1-2
Page Range: pp. 1-19
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Neumann János, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 18-19. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13979

Actions (login required)

View Item View Item